11-28-2005, 05:20 PM #1
t3/clen/test cycle questions... Please help..
I'm finishing up a cycle of deca /test/dbol i have about 6 weeks left and am only going to be taking 500 mg/test e a week with 60mcg/t3 ed and 120 mcg of clen ed. i weigh about 215lbs and feel as fat as can be.... i'm 6'2" and don't know my bf% but i'm sure if i did know it i wouldn't be so happy.
Here's the question..
I'm going to train 4-5 times a week and also hit up the gym 4 times a week in the mornings to do cardio for 30 mins and abs for 30 mins. will the combination of cardio/training and products i'm using make a significant change in my appearance? I will be eating as clean as possible with one cheat meal that still has some good source of protein as well. Any possitive or negative feedback would be greatly appreciated......advice is what i really need. Thanks guys for all your time in helping me out.
11-28-2005, 05:40 PM #2Senior Member
- Join Date
- Nov 2005
- Washington state
Everything looks ok to me except i dont see any PCT or break between cycles. I would also change one thing . Id drop the test E to 250 mg a week after week 5 and add 40-50 mg winstrol oral a day to the mix.
11-28-2005, 05:59 PM #3
If your question is can you lose fat and gain muscle while jucing then yes...
But you have to have a perfect diet.....cardio and training are only 20% if it....a good tight diet and you will drop fat like crazy.
Post your exact prot, fat and carbs per day....plus total daily calories.
11-28-2005, 06:06 PM #4
This has to be your first cycle (AM I RIGHT?) or you would have known that the deca and D-bol was going to make you feel like a whale. Your going to have to do a PCT. While doing your PCT keep your calories up or your going to lose just about everything you gained. Then start dropping cal's slowly. A couple hundred at a time. Give your self a few weeks in there and then hit the Clen and T-3. Make sure you taper up and down on the T-3.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)